These articles cannot be delivered for legislative reasons to the following countries:Slovakia
Application form: tablets, capsules
Indication group: antihistaminics, antiallergics
Active substance: Cetirizini dihydrochloridum 10mg v 1 tbl
Pregnancy and lactation: Taking Analergin is not recommended during pregnancy and breast-feeding.
minimum amount for dispatch: Analergin tbl : cetirizine is a highly effective antihistamine with a low incidence of drowsiness at therapeutic doses and with an anti-allergic effect. It inhibits the early phase of an allergic reaction and at the same time impairs the movement of cells in inflammation and releasing of agents during the late phase of an allergic reaction. Owing to the prolonged effect of cetirizine it is possible to administer it in one daily dose.
Recommended dosage: Adults and children over 12 take 1 tablet once a day, children 6 to 12 years of age 1/2 tablet twice a day.
Manufacturer: Ivax Pharmaceuticals s.r.o., Opava, Czech Republic, www.ivax-cz.com
|SUKL název||ANALERGIN 10MG TBL FLM 30|